Title: Quadrature on the half line and two-point Padé approximants to Stieltjes functions. Part III. The unbounded case
Authors: Bultheel, Adhemar ×
Diaz-Mendoza, Carlos
González-Vera, Pablo
Orive, Ramon #
Issue Date: Dec-1997
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:87 issue:1 pages:95-117
Abstract: Let α be a general, absolutely continuous measure, possibly complex, supported on [0,∞). Let F_α(z) denote its Cauchy transform. In this paper we prove, under suitable conditions, the convergence of two-point Padé type approximants to F_α and of the associated quadrature formulas ∑_{j=1...n} A_j f(x_j) to the integral ∫_{x=0...∞} f(x)dα(x). These quadrature formulas can be of Gaussian or of interpolatory type. Estimates for the rate of convergence are also included.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
STIELIII.pdf Published 284KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science